# SDR JBX9900095

- Difficulty date: August 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7209
- Engine: Ge CF341A
- System (JASC): 7933 · Engine Oil Temperature
- Part: Temp Bulb
- Part number: MS280343
- Condition: Inop
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE OIL TEMP RED LINED AT 163 DEGREES.  AT IDLE, TEMP DECREASED TO NORMAL RANGE.  ADVANCED THRUST, TEMP REMAINED IN GREEN THEN CLIMED BACK TO 163 DEGREES.  RETURNED ENGINE TO IDLE, AND LANDED BACK AT RDU WITH NORMAL OIL TEMP.  REMOVED AND REPLACED NR 2 ENGINE OIL TEMP BULB.  NO DEFECTS NOTED.  ALL WORK ACCOMPLISHED IAW CL-65 MM 79-31-01.  AIRCRAFT RELEASED FOR RETURN TO SERVICE.
